# SDR UIEA2017122302429

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,600 hours, 11,097 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 200001088
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LEFT ENGINE START, AN EICAS MESSAGE FOR THE LT ENG BLEED OFF.   RETURN TO BLOCKS.  REMOVED AND REPLACED THE LEFT ENGINE PRVC IAW AMM 36-11-09,  PERFORMED A LEAK CHECK IAW AMM 36-11-09 AND ENGINE RUNS IAW AMM 71-00-00.  OPS AND LEAK CHECKED OK.
